ITEM METADATA RECORD
Title: Contact reduction and groupoid actions
Authors: Zambon, Marco ×
Zhu, CC #
Issue Date: 2006
Publisher: AMER MATHEMATICAL SOC
Series Title: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY vol:358 issue:3 pages:1365-1401
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science